# SDR UIEA2018112602698

- Difficulty date: November 22, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,355 hours, 23,104 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Software
- Part number: 317EB26022A5
- Part serial: NSN
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN PRESSURE INDICATION INOP ON EICAS. CREW OXYGEN SYSTEM PRESSURE, PERFORMED TROUBLE SHOOTING TO OXYGEN. INSTALLED EICAS SOFTWARE 317E-B26-022-A5 IAW AMM 31-41-02. THIS CLEARED MDDR.
